Please use this identifier to cite or link to this item:
Title: Constant ratio fixed-parameter approximation of the edge multicut problem
Authors: Marx, D
Razgon, I
First Published: 30-Sep-2009
Citation: INFORMATION PROCESSING LETTERS, 2009, 109 (20), pp. 1161-1166
DOI Link: 10.1016/j.ipl.2009.07.016
ISSN: 0020-0190
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.